Corticosteroid-Related Adverse Events Systematically Increase with Corticosteroid Dose in Noninfectious Intermediate, Posterior, or Panuveitis: Post Hoc Analyses from the VISUAL-1 and VISUAL-2 Trials.
VA Portland Health Care System, Portland, Oregon; Oregon Health and Science University, Portland, Oregon.
Johns Hopkins School of Medicine, Baltimore, Maryland; Johns Hopkins Bloomberg School of Public Health, Baltimore, Maryland.
AbbVie Inc, North Chicago, Illinois.
Analysis Group, Inc, Los Angeles, California. Electronic address: [email protected]
AbbVie Deutschland GmbH & Co KG, Ludwigshafen, Germany.
- Published Article
- Publication Date
Dec 01, 2017
Evidence from VISUAL-1 and VISUAL-2 suggests that the incidence rates of corticosteroid-related AEs increase systematically with corticosteroid dose.
Report this publication
From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.
This record was last updated on 06/09/2018 and may not reflect the most current and accurate biomedical/scientific data available from NLM.
The corresponding record at NLM can be accessed at https://www.ncbi.nlm.nih.gov/pubmed/28689898